# SDR MALA040341

- Difficulty date: April 22, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N531XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2365
- Aircraft time: 8,672 hours, 8,677 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 521449
- Part serial: OFFMX644694
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE HYDRAULIC GREEN HI TEMP CAME ON CLIMBING THRU 25000 FT.  QRH PROC ACCOMPLISHED AND THE GREEN HI TEMP LIGHT WENT OUT ABOUT 3-5 MIN LATER.  AIR RETURN TO MSP.  MAINTENANCE REPLACED NR 3 ENG HYD PUMP P/N 521449, S/N OFF MX644694, S/N ON F9840810 PER AMM 29-10-17 201.  RAN AC HYD SYSTEM DURING 1/2 ENGINE RUN AT RUN PAD, OPS AND LEAK CHECKS GOOD, NO DEFECTS NOTED.
